Solution of the equation in integers
Časopis pro pěstování mathematiky a fysiky (1911)
- Volume: 040, Issue: 1, page 99-102
- ISSN: 1802-114X
Access Full Article
topHow to cite
topPetr, Karel. "Řešení rovnice $x^3+y^3+z^3=u^3$ celými čísly." Časopis pro pěstování mathematiky a fysiky 040.1 (1911): 99-102. <http://eudml.org/doc/26239>.
@article{Petr1911,
author = {Petr, Karel},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {1},
pages = {99-102},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Řešení rovnice $x^3+y^3+z^3=u^3$ celými čísly},
url = {http://eudml.org/doc/26239},
volume = {040},
year = {1911},
}
TY - JOUR
AU - Petr, Karel
TI - Řešení rovnice $x^3+y^3+z^3=u^3$ celými čísly
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1911
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 040
IS - 1
SP - 99
EP - 102
LA - cze
UR - http://eudml.org/doc/26239
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.